MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200
Model Number DIMENSION EXL 200
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that falsely depressed tacrolimus (tac) results were obtained on three patient samples on the dimension exl 200 instrument.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse inspected the instrument and confirmed that the temperatures of the constant temperature layer and reagent storage were within range and that no abnormalities were found in the optical system and photometer in the pxqc test.Then, the cse cleaned the drains and quartz windows, replaced and adjusted the sampler, reagent 1 (r1), and reagent 2 (r2) probe tips, and ran system check and sample absorbance (sabs) test, which detected air bubbles in the cuvette.As a result, the cse replaced the r1 ultrasonics unit, ran pxqc tests, system check and quality control (qc), which recovered acceptably.The cause of the falsely depressed tac results is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that falsely depressed tacrolimus (tac) results were obtained on three patient samples on the dimension exl 200 instrument.The erroneous results were not reported to the physician(s).The samples were repeated several times on the original instrument; with the exception of the second repeat result for the sample identified as 00620112704, the repeat results recovered higher than the erroneous results.For the sample identified as 00620112704, the second repeat result recovered lower and was considered erroneous.The higher repeat results were considered correct.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed tac results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00186 on 16-jul-2024.Corrected data (08-aug-2024): the initial report portrayed the following sequence of results for the sample identified as (b)(6): sample identifier: (b)(6), initial result: <0.00, 1st repeat result: 7.88, 2nd repeat result: 1.86, 3rd repeat result: 7.32.Through log files, siemens determined the following sequence of results for the sample identified as (b)(6): sample identifier: (b)(6), initial result: 1.86 ng/ml, 1st repeat result: 0.00 ng/ml, 2nd repeat result: 7.88 ng/ml, 3rd repeat result: 7.32 ng/ml.Additional information (08-aug-2024): in addition to the service activities mentioned in the initial report, the siemens customer service engineer (cse) verified service method tests.Siemens reviewed the instrument data and ruled out reagent issues as quality control (qc) and calibration recovered within acceptable ranges on the day of the event.The service activities performed by the cse, described in initial report and this report, returned the instrument to normal operations.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION EXL 200
Common Device Name
DIMENSION EXL 200
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
emmanuella makridakis
511 benedict ave.
tarrytown, NY 10591
9086354191
MDR Report Key19754194
Report Number2517506-2024-00186
Device Sequence Number8987825
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public(01)00842768037214
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown